# SDR AU980621

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 200BEECH
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Fitting
- Part number: 351150583
- Condition: Corroded
- Location: Rt Wing
- Component: 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING LOWER REAR FITTINGS CORRODED.
